# SDR SWIA201130573

- Difficulty date: September 29, 2011
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 23,584 hours, 19,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EDGE MEMBER IN FRONT OF CARGO BAY ENTRANCES AT FS 589.0 HAS A CRACK.  (C-CHECK)  REPAIRED PER REO.
